# SDR DXTA2023090594640

- Difficulty date: September 4, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N396QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800240
- Aircraft time: 13,570 hours, 8,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OWL10004
- Part serial: 11501059
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POST-FLIGHT - EMERGENCY LIGHTS ARE NOT FUNCTIONING PROPERLY.  WITH THE APU RUNNING AND THE EMER LTS SWITCH IN ¿ON¿ (PAX SAFETY - ON OR OFF), NONE OF THE INTERIOR OR EXTERIOR LIGHTS ILLUMINATE.  WITH THE EMER LTS SWITCH IN ¿ARM¿ AND THE PAX SAFETY SWITCH ON, MOST LIGHTS ILLUMINATE EXCEPT FOR EXTERIOR AFT OVER WING AND INTERIOR AFT THREE (3) EXIT SIGNS (TWO LAV, ONE BULKHEAD) AND READ LIGHT ABOVE TOILET.  FIVE (5) TOTAL FIXTURES ARE INOP.  REPLACED EMER LIGHT TOGGLE SWITCH WITH REF TO CE-680 AMM 31-10-20. R & R BATTERY PACK #4 FUSE AS REQUIRED. PERFORMED OPS CHECK OF EMERGENCY LIGHTS WITH IAW AMM 33-50-00, ALL LIGHTS OPS AT THIS TIME. REINSTALLED JBOX ACCESS PANELS.
